So, I've been on birth control (generic ortho-tricyclen lo) for about 3 years, taking it religiously until about a few weeks ago (i guess). After the sugar pills, I took the first five active ones until about Friday (new weeks go from Sunday-Sunday) and i didn't get to take the next dose until about 4 hours after my normal time taking it on Friday and the same for Saturday. I had sex with my boyfriend (protected) over the course of the weekend but as always nervous if the condoms broke at all. Anyways, about a week before the next round of the sugar pills, I experienced extreme discomfort with itchiness, redness, and inflammation and a white discharge down there that turned to a tan discharge that turned to dark brown and lasted two days before I was supposed to take my sugar pills. I took some AYO yeast pills that seem to be helping but like an idiot this week I decided to "skip" my period and take the active pills. That backfired on me because I just started bleeding and bled through a regular tampon but now it seems to be just light and brown with the symptoms of the yeast infection I had before but even worse. On top of all this, I'm at a relative's house on vacation and not comfortable speaking up about what's going on. I go home in 3 days but I started taking the sugar pills. What is going on? I'm paranoid I could be pregnant, but at the same time I feel like I have an untreated yeast infection with a period I tried to skip. Yikes. Help?
No responses have yet been posted. Add your response to this question.
- Ortho Tri-Cyclen Information for Consumers
- Ortho Tri-Cyclen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Tri-Cyclen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Tri-Cyclen Lo - I have been on ortho tri cyclen lo for 2 years and have had all kinds of side?
Posted 17 Sep 2009 • 1 answer
Posted 4 Jul 2013 • 1 answer
Posted 23 Sep 2013 • 1 answer
Posted 27 Jan 2015 • 1 answer
Posted 13 Mar 2016 • 0 answers